... from a heart attack? Can it cause such a depletion of electrolytes that the heart stops or bp drops dangerously? I have been taking it for years and never had such a scary problem before. although after it has its effect, I usually sleep for several hours in a dead sleep, also a little scary. I didn't take more than recommended dose and i just plopped to the floor like an 18th century damsel.
It won't deplete your electrolytes at all. If you are very constipated it can stimulate your vagus nerve when you go, and this can make you pass out for a few seconds. You aren't the first person to fall off the toilet that way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Jan 2010 • 1 answer
Updated 21 May 2017 • 5 answers
Updated 6 Jul 2014 • 2 answers
Dulcolax - I use a Ducolax suppository at approx 12noon which worked 30mins later and felt fine all?
Updated 7 Dec 2014 • 1 answer
Dulcolax - I took 2 ducolax yesterday at 3pm it's still not worked any suggestions as I've not gone?
Updated 21 Feb 2018 • 3 answers